# SDR 7AHR2018092500000

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: CFHKE
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000048
- Aircraft time: 35,455 hours, 16,966 cycles
- Engine: Ge CF3410E5A1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CRACKED NUT ON NR 2 PYLON PER AMM 54-50-00-000-803-A. OPENED NR 2 RT PYLON ACCESS PANEL. INSTALLED NR 2 RT PYLON PANEL.
